# SDR USAA2013011400020

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 73,815 hours, 33,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007653
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 27,978 hours, 10,079 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY UNIT 10WL INOPERATIVE.  REMOVED AND REPLACED EPSU IAW MM 33-51-38.
